# SDR 2011FA0000353

- Difficulty date: May 1, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Aircraft: N800RC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258660
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000999
- Part serial: 05830
- Condition: Uncontrollable
- Location: Cabin
- Part time: 4,144 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ELT WAS INSTALLED IN THE ACFT AT THE FACTORY IN APRIL 2004.  MFG DATE OF ELT WAS 5/1/03.  THE LITHIUM BATTERY PACK, PN 452-0133 EXP DATE IS DEC 2013. LAST FAR 91.207(D) ELT TESTS ACCOMPLISHED 24 NOV 2010 AT 3882 HRS/2129 LDS.  ELT SOFTWARE VERSION IS V134B.  ELT SELF ACTIVATED AND COULD NOT BE RESET EITHER BY COCKPIT SWITCH, NOR SWITCH ON THE UNIT ITSELF.  ELT BATTERY WAS DISCONNECTED TO DEACTIVATE THE UNIT.  ACFT PARTICULARS AT TIME OF UNCOMMANDED ACTIVATION: ACFT WAS LAST FLOWN 2 DAYS PRIOR.  ACFT WAS IN THE HANGAR FOR THE 2 DAYS SINCE LAST FLIGHT.  CABIN ENTRANCE DOOR WAS CLOSED, BUT NOT LATCHED.  DUE TO HOLIDAY WEEKEND, NO PERSONNEL WERE WORKING NEAR OR AROUND ACFT AT THE TIME ELT SELF ACTIVATED.  TEMP IN HANGAR WAS IN THE MID TO LOW 80`S.  CAUSE: UNKNOWN AT THIS TIME, UNIT IS BEING SENT TO MFG FOR ANALLYSIS AND REPAIR.
